I was out of it due t my crippling migraines that occur and hurried to administer the medicine. Not thinking about it , it was already loaded with the injection in the needle a month prior and injected it but now it feels as if there is a bubble in my right buttock. Do I need to go to emergency room, or will it dissolve?
VeeRight; The month old Phenergan should be just fine and I don't know about being able to feel the bubble You should get ready for more migraine. MEDICATION WISE so when you can't see well when you get a migraine again. Sorry nobody saw this we normally don't take 2 days to answer but you should call your doctor about the bubble in the syringe. but you should be okay if you're reading this. we or I blow things out of proportion when my Migraines hit. hope your doing better.Please let me know Chuck1957
- Phenergan Information for Consumers
- Phenergan Information for Healthcare Professionals (includes dosage details)
- Side Effects of Phenergan (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Jan 2012 • 1 answer
What will happen when I go for my next injection(petogen)..i didn't get my periods last month and i?
Posted 3 Aug 2013 • 1 answer
Posted 30 Mar 2017 • 1 answer
Posted 2 Jun 2017 • 0 answers
Posted 15 Jan 2018 • 0 answers